# SDR DALA2023111409348

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 49,726 hours, 34,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT FROM STA Y=160 TO STA Y=200 AND X=56 AT LOWER SIDE OF FWD PASSENGER DOOR JAMB. SUMMARY OF NRC 00254: CORROSION LEVEL 2. FLOOR SUPPORT FROM STA Y=160 TO STA Y=200 AND X=56 AT LOWER SIDE OF FWD PASSENGER DOOR JAMB WAS REPLACED PER DWG 9936534-07, PER B717-200 SRM 51-41-02-0G, AND 51-41-05-0G. (LP #0063300)
